# SDR UIEA200700298

- Difficulty date: July 26, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN LEFT SIDE OF UPPER DECK FLOORBEAM FUSELAGE STA 360 5TH AND 8TH HOLES FROM THE OUTBOARD STRAP AREA OF UPPER CORD REF S/B 747-53A24201 FIG 2 STEP 2.  INSTALLED FRAME WEB REPAIR REPLACEMENT PARTS IAW SRM 53-10-04 FIG 103 DETAIL 2.
